# SDR AALA20130304002

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT GALLEY WEB STATION 1019, LEFT BUTTLINE 33.  INSTALLED DOUBLER PER EA 737-53-028567.
